# SDR GLBA20111207F

- Difficulty date: December 4, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 31,596 hours, 39,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AIRSTAIR DOOR CABLE TO THE SNUBBER IS BROKEN.  MX REPLACED THE CABLE.
